Hi, Just wanted to share two things that really helped me to get through the nausea of taking a new antidepressant medication:
1) Acupressure Points: Learn the acupressure points which correspond to nausea and consider the over the counter wrist bands which will apply consistent pressure to these points. Look online, at your library, etc. for a guide to the acupressure points which is easy for you to use.
2) Activia Yogurt: This is not intended to endorse a certain product, and I don't even like the way it tastes, but I have tried LOTS of yogurt, most of which I enjoy eating. What really helped the nausea however was the Activia product.View Thread
Hello All, I too arrived here via a Google search, specifically for "Wellbutrin and Fear of Death." I too can report the panic attack feeling accompanied by the overwhelming fear of death/ dying and everything (as I experience it) coming to an end.
I am 43, and have certainly contemplated death before, and I have made some peace with it. These thoughts and feelings are unprecedented in my experience-- I have never had panic attacks before. This feels as if I cannot get my breath, and I cannot get the thoughts/ feelings to subside.They are worse at night.
24 hrs. later: I take a low dose of Wellbutrin and today I only took a third of that. (I will call the Dr. office tomorrow; today is Sunday.) The panic has subsided; now I am just numb. But welcome "numb" over the prior sensations!
It is so difficult to monitor your own thoughts sometimes-- I have been on Wellbutrin for 2 weeks, and at first the nausea and headaches commanded all my attention.(By the way, acupressure points for nausea and those over the counter wrist bands you can buy to create steady pressure on them saved me!) But now that I reconsider, I do remember increasing thoughts about death creping in-- but I attributed it to the fact that the nausea reminded me of the difficulties that people undergoing chemotherapy endure ( I am sure my nausea was mild by comparison!). Now I think it likely that these thoughts were building steadily for the last two weeks. When the nausea finally subsided, I was so relieved, I didn't want to consider that the meds might be causing other issues.
Like others in this forum, I want to emphasize that these terrifying thoughts have been about death, rather than suicide.
Thank you for sharing. I feel less "crazy" and alone now. I hope that we all find the health we seek--View Thread